# SDR CA130805016

- Difficulty date: August 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 15,833 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHORT FINAL TO LAND THE CREW RECEIVED A LT BRAKE FAULT INDICATION AND ELECTED TO GO AROUND.  WHILE CARRYING OUT THE CHECKLIST THEY RECEIVED A RT BRAKE FAULT INDICATION.  THE CREW DECLARED AN EMERGENCY, LANDING WAS CARRIED OUT WITH NO FURTHER COMPLICATIONS AND ERS MET ON ARRIVAL.  ACFT POWERED DOWN AND POWERED UP MESSAGE CLEARED, HYDRAULIC PRESSURE APPLIED AND PERFORMED SEVERAL BRAKE APPLICATIONS,  MESSAGE OUT, NO HISTORY
